Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 4, Pages 609–614 (Mi zvmmf4207)  

Scientific communications

Periodic solutions of some singularly-perturbed equations of parabolic type

A. B. Vasil'eva, V. T. Volkov

Moscow

Full text: PDF file (524 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:2, 182–186

Bibliographic databases:

UDC: 517.956.4
MSC: Primary 35K10; Secondary 35B10, 35B25, 35A05, 35C20
Received: 16.12.1983
Revised: 19.01.1984

Citation: A. B. Vasil'eva, V. T. Volkov, “Periodic solutions of some singularly-perturbed equations of parabolic type”, Zh. Vychisl. Mat. Mat. Fiz., 25:4 (1985), 609–614; U.S.S.R. Comput. Math. Math. Phys., 25:2 (1985), 182–186

Citation in format AMSBIB
\Bibitem{VasVol85}
\by A.~B.~Vasil'eva, V.~T.~Volkov
\paper Periodic solutions of some singularly-perturbed equations of parabolic type
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 4
\pages 609--614
\mathnet{http://mi.mathnet.ru/zvmmf4207}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=789970}
\zmath{https://zbmath.org/?q=an:0605.35030}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 2
\pages 182--186
\crossref{https://doi.org/10.1016/0041-5553(85)90125-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4207
  • http://mi.mathnet.ru/eng/zvmmf/v25/i4/p609

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:120
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021